# SDR ASMF201611010

- Difficulty date: September 10, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 40,684 hours, 21,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Out Of Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT BEFORE TAXING, THE LEFT RUDDER WAS NOT MOVED FREELY. MAINTENANCE PERSONNEL PERFORMED THE FIM 27-21 TASK 806 PROCEDURE, DETECTING A SCREW OUT OF POSITION JAMMING THE PEDAL FROM THE BOTTOM UP TO THE CAPTAIN LEFT PEDAL COVER; SO THE SCREW WAS REPOSITIONED IAW AMM 27-21-00, TESTED CORRECT.
